MathSciNet Relay Station
MathSciNet bibliographic data
MR822437 (88b:35058) 35J15 (35B45)
Lin, Fang-Hua Second derivative $L\sp p$-estimates for elliptic equations of nondivergent type. Proc. Amer. Math. Soc. 96 (1986), no. 3, 447–451.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement